Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 26, NWS Fort Worth, TX

March 12, 2007Navarro County, Texas

NWS Fort Worth, TX issued this flash flood warning at Mar 12, 2007, 10:44 AM CDT for Navarro County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 12, 2007, 10:44 AM CDT (15:44 UTC)
Expired
Mar 12, 2007, 12:45 PM CDT
In force
2 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Navarro County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 98 km from the middle of the area, began a volume at 15:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 3.7 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1161 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 121544
FFWFWD
TXC349-121745-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1044 AM CDT MON MAR 12 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN NAVARRO COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1245 PM CDT

* AT 1037 AM CDT...NATIONAL WEATHER SERVICE RADAR HAD DETECTED HEAVY 
  RAINFALL IN THE EASTERN PORTIONS OF NAVARRO COUNTY OVER THE PAST   
  FEW HOURS. EMERGENCY MANAGEMENT OFFICIALS REPORTED SIGNIFICANT     
  FLOODING OVER THE WARNED AREA. WHILE THE RAINFALL APPEARS TO BE    
  ENDING AND IS LIGHT IN NATURE...ADDITIONAL FLOODING FROM RUNOFF IN 
  LOCALIZED AREAS IS POSSIBLE.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO            
  NAVARRO...KERENS...POWELL...AND ANGUS

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY
VEHICLES AWAY. TURN AROUND... DONT DROWN.

LAT...LON 3192 9626 3188 9634 3202 9645 3229 9650
      3231 9634 3220 9617 3207 9608 3202 9605
      3199 9613 3196 9620

$$


82/JLD
2 follow-up statements
000 
WGUS74 KFWD 121706
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1206 PM CDT MON MAR 12 2007

TXC349-121745-
NAVARRO TX-
1206 PM CDT MON MAR 12 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
EASTERN NAVARRO COUNTY...

AT 1205 PM CDT...ALTHOUGH RAINFALL HAS ENDED ACROSS EASTERN NAVARRO 
COUNTY...EMERGENCY MANAGEMENT OFFICIALS REPORTED HOMES FLOODED 9 
MILES EAST OF CORSICANA EARLIER TODAY. AREAS OF HIGH WATER WILL 
CONTINUE TO RECEDE...AND THE FLASH FLOOD WARNING WILL LIKELY BE 
ALLOWED TO EXPIRE AT 1245 PM CDT.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KERENS

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3192 9626 3188 9634 3202 9645 3229 9650
      3231 9634 3220 9617 3207 9608 3202 9605
      3199 9613 3196 9620

$$

07/BB
000 
WGUS74 KFWD 121743
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1243 PM CDT MON MAR 12 2007

TXC349-121750-
NAVARRO TX-
1243 PM CDT MON MAR 12 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1245 PM CDT FOR EASTERN
NAVARRO COUNTY...

HEAVY RAINFALL HAS ENDED ACROSS EASTERN NAVARRO COUNTY AND HIGH 
WATERS CONTINUE TO RECEDE.  AS A RESULT...THE FLASH FLOOD WARNING 
WILL BE ALLOWED TO EXPIRE ON SCHEDULE AT 1245 PM. SIGNIFICANT 
RAINFALL IS NOT EXPECTED THIS AFTERNOON.

EARLIER...FLOODING OF HOMES WAS REPORTED EAST OF CORSICANA...AND 
RADAR ESTIMATES INDICATE THAT 3 TO LOCALLY 5 INCHES OF RAIN FELL 
OVERNIGHT AND THIS MORNING ACROSS EASTERN NAVARRO COUNTY.

LAT...LON 3192 9626 3188 9634 3202 9645 3229 9650
      3231 9634 3220 9617 3207 9608 3202 9605
      3199 9613 3196 9620

$$

07/BB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 12, 10:42 AM CDT, 2 minutes earlier.

Area forecast discussion, Mar 12, 10:42 AM CDT, 2 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
1042 AM CDT MON MAR 12 2007

MISTRANSMISSION EARLIER...CORRECTED TO INCLUDE ALL TEXT

.UPDATE...
1042 AM CDT

BRIEF UPDATE TO ADJUST AREA OF POPS AND EXCLUDE MENTION OF THUNDER.
MINOR ADJUSTMENTS TO OTHER GRIDS TO ACCOUNT FOR CURRENT TRENDS.

STABILITY INDUCED BY NOCTURNAL CONVECTION SHOULD PRECLUDE THUNDER
THIS AFTERNOON. ONGOING AREA OF PRECIP WILL CONTINUE SKIRTING
EASTERN FRINGE OF METROPLEX. REPORTS OF WINDS 40-50MPH WITHIN
CONVECTION EAST OF DALLAS...A FEW TREES DOWN AROUND KAUFMAN. SOME
GUSTS OVER 40MPH...BUT DO NOT EXPECT ANY SEVERE WEATHER TODAY.

SOME REDEVELOPMENT POSSIBLE IN SE ZONES...BUT PRIMARY AREA OF
RAIN WILL BE EAST CENTRAL AND NORTHEAST ZONES MIDDAY INTO THE
AFTERNOON HOURS. BULK OF CWA WILL BE RAIN-FREE UNTIL NEXT EVENT
TUESDAY AFTERNOON/EVENING...TO COULD RESULT IN MORE HEAVY RAIN
OVER AREAS THAT RECEIVED CONSIDERABLE RAINFALL LAST NIGHT. WILL
ASSESS THIS SITUATION FURTHER FOR THE AFTERNOON PACKAGE.

SOME BREAKS IN THE CLOUDS THIS AFTERNOON WILL PUSH TEMPS ABOVE
70F...BUT MOST AREAS INCLUDING THOSE THAT RECEIVED HEAVY RAIN
OVERNIGHT WILL REMAIN IN THE 60S.

AN ADDITIONAL UPDATE WILL BE ISSUED EARLY AFTERNOON TO ADDRESS
MOVEMENT OF PRECIP AND FRESHEN UP TEMPORAL WORDING. 25

&&

.AVIATION...
640 AM CDT

DIFFICULT FORECAST WITH CIGS AND VIS DURING THE NEXT 24 HOURS.
LEFT OUT ALL MENTION OF CONVECTION AS ATMOSPHERE IS LIKELY TOO
STABLE IN THE WAKE OF MCS MOVING ACROSS CENTRAL AND SE TX. IFR
CIGS HAVE REMAINED TO THE WEST ALL NIGHT...AND WITH
SUBSIDENCE/WAKE LOW BEHIND MCS...DO NOT HAVE ANY CONFIDENCE THAT
THEY WILL MAKE IT INTO THE AREA LATER THIS MORNING LIKE MODELS
SUGGEST. HAVE JUST INCLUDED A TEMPO FOR MVFR CIG FROM 16Z TO 20Z.
OTHERWISE VFR THROUGH 6Z. THEN THINGS GET TRICKY AGAIN THEREAFTER.
MODELS SUGGEST LOW LEVEL SATURATION AND UPPER LEVEL DRYING WITH
DENSE FOG OR BUILD-DOWN IFR CIGS POSSIBLE AFTER MIDNIGHT.
SATURATED GROUNDS AND LIGHT WINDS AT THE SURFACE SUGGEST DENSE FOG
IS POSSIBLE TONIGHT...AND WILL FORECAST IFR VIS AT KACT-KFTW-KAFW
WITH 3SM AT DFW AND DAL WHERE HEAT ISLAND MAY HELP OUT THINGS.
LATER SHIFTS WILL HAVE TO CHECK THIS OUT FOR FURTHER ADJUSTMENTS.
TR.92

&&

.PREV DISCUSSION...
247 AM CDT

SHORT TERM...(THROUGH TUES NIGHT)
BUSY MORNING AS EXPECTED...AS FIRST OF SEVERAL S/W DISTURBANCES
LIFTED OUT THIS PAST EVENING DEVELOPING THE FIRST LINEAR MCS SEEN IN
A LONG WHILE OVER TEXAS. MCV/OUTFLOW RESIDUAL FROM ACTIVITY 24 HRS
HAD PUSHED OLD FRONT/AND SFC LOW WELL TO THE SOUTH OVER DEEP S TX
..RESULTING IN MORE OF A LIGHT-MODERATE RAIN EVENT WITH ONLY
ISOLATED THUNDER WITH LAPSE RATES STEEP ENOUGH...BUT MAINLY OVER
SRN COUNTIES. HAVE INDICATED THIS FOR POPS FOR TODAY. NRN FRINGE
OF MCS/STRATIFORM LIGHT RAIN SHIELD TO LINGER UP THROUGH I-20
THROUGH DAYBREAK...WITH EMBEDDED...HEAVIER THUNDER LINGERING OVER
FAR SE COUNTIES NEAR CAMERON...MARLIN...HEARNE AND PALESTINE. WILL
MAKE LAST MINUTE DECISION THIS MORNING FOR POPS UP FARTHER NWD PER
RADAR/SATELLITE CLOUD-TOP TEMPERATURE TRENDS.

HAVE DECIDED TO MASSAGE POPS AND CONVECTIVE TYPE THROUGH THE NEXT
48-72 HRS...AS THERES SEEMS TO BE SOME AGREEMENT ON TIMING OF
DISTURBANCES. BY AFTERNOON...WILL HOLD HIGHEST POPS FAR SE...WHILE
TONING THINGS DOWN UP THIS WAY AND OVER NW COUNTIES...AS CURRENT
MCS PROPAGATES TOWARD THE UPPER TX COASTLINE...LIKELY ROBBING ANY
INFLOW UP THIS WAY IN MORE STABILIZED AIRMASS. HAVE TONED QPFS DOWN
AS WELL...EXCEPT OVER SE COUNTIES. AS UPPER LOW SPINS OVER W TX/NM
THROUGH TUES MORNING...THERE WILL LIKELY BE ANOTHER S/W DISTURBANCE
EJECT E/ENWD ACROSS CENTRAL/SE TX WITH ANOTHER MCS LIKELY DOWN THAT
WAY. WILL HAVE LOW POPS NORTH...TO HIGHER POPS WELL S OF I-20 CLOSER
TO INVERTED TROUGH/OLD BOUNDARY...WHERE SFC CONVERGENCE AND BETTER
INFLOW OFF THE GULF WILL BE REALIZED ON NRN PERIPHERY OF EXPECT MON
NIGHT MCS. WILL HAVE SOME LOCALIZED MODERATE-HEAVY RAINFALL S OF A
LAMPASAS...WACO...ATHENS LINE...BUT LIGHT ELSEWHERE. AT LEAST ITS A
WELCOME RAIN.

OUR PESKY UPPER LOW WILL FINALLY BEGIN A SLOW TRANSITION E/NEWD LATE
TUES /TUES NIGHT AS ENERGY DIGS TO OUR NORTH IN NRN STREAM OF POLAR
BRANCH OF WLYS. BEST THETA-E AXIS AND LIFT WILL REMAIN IN/NEAR OUR
FAR E/SE COUNTIES...WITH BEST INFLOW INTO THOSE AREAS...THUS HELD
BEST POPS OVER SE COUNTIES-TO MUCH LOWER NW. NOT A DROUGHT BUSTER BY
ANY MEANS FOR NRN 1/2 OF N TX...BUT WELCOME ANYWAY. OTHERWISE...
TEMPS WILL BE DEPENDENT ON CLOUD COVER AND ANY DISSIPATION THEREOF.
EXPECT W/SW AREAS TO BE THE WARMEST...COOLER FURTHER N/NE YOU GO.
STAYED CONSERVATIVE HERE AND DIDNT VENTURE FAR OFF MOS GUIDANCE
VALUES WITH UNCERTAINTIES.

LONG TERM...(WED AND BEYOND)
OUR UPPER LOW WILL CONTINUE ITS PROGRESSIVE VENTURE EWD ACROSS N TX
AND SLOWLY AWAY WED INTO WED NIGHT AND HAVE TRENDED POPS/WX DOWN
WEST-EAST ACCORDINGLY. NEXT COLD FRONT LOOKS TO MOVE ACROSS THE RED
RIVER BY MIDDAY THURS...AND MOVE THRU AT LEAST THOSE AREAS I-20/NWD.
THUS COOLEST TEMPS UP TOWARD THE RED RIVER...BUT STILL WARM IN THE
SOUTH. ITLL BECOME BRISK AND MUCH COOLER BY THURS NIGHT INTO FRI
MORNING...WITH POLAR TAP OF AIRMASS. NOT OVERLY COLD...BUT HIGHS
ONLY IN THE 60S MOVING INTO THE WEEKEND...BEFORE MODIFYING BY SUN
INTO MON. KEPT FCST DRY...AS MOISTURE LOOKS RELATIVELY SHALLOW FOR
ANY REASONABLE POP/WX MENTION BEHIND COLD FRONT. SO DRY/COOLER WILL
BE THE THEME IN THE EXTENDED. 05

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  68  58  72  57  76 /  30  20  40  50  30
WACO, TX              70  59  72  58  76 /  50  40  60  60  40
PARIS, TX             67  56  70  57  72 /  60  20  40  60  50
DENTON, TX            67  56  72  57  75 /  30  20  40  40  20
MCKINNEY, TX          67  55  70  57  75 /  40  20  40  50  30
DALLAS, TX            68  60  71  58  76 /  40  20  40  50  30
TERRELL, TX           68  59  71  59  74 /  90  20  50  60  40
CORSICANA, TX         69  59  71  60  74 /  70  40  60  70  40
TEMPLE, TX            73  60  72  58  76 /  50  50  70  70  40

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

07/25/82
Hazardous weather outlook, Mar 12, 5:00 AM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
500 AM CDT MON MAR 12 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
500 AM CDT MON MAR 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTH TEXAS TODAY.
SEVERE THUNDERSTORMS ARE NOT EXPECTED...BUT LOCALLY HEAVY RAINFALL
WILL OCCUR IN THE SOUTHEASTERN PORTIONS OF NORTH TEXAS THIS MORNING.

.DAYS TWO THROUGH SEVEN...
AS A SLOW MOVING UPPER LEVEL SYSTEM TO THE WEST LINGERS IN THE
AREA...THUNDERSTORM CHANCES WILL CONTINUE THROUGH WEDNESDAY. SEVERE
WEATHER IS NOT EXPECTED AT THIS TIME BUT LOCALLY HEAVY RAIN WILL BE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

92

In the hours before

Special weather statement, Mar 12, 5:51 AM CDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
551 AM CDT MON MAR 12 2007

TXZ145-158>160-174-121145-
HILL TX-MCLENNAN TX-FALLS TX-BELL TX-MILAM TX-
551 AM CDT MON MAR 12 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN BELL COUNTY
  FALLS COUNTY
  HILL COUNTY
  MCLENNAN COUNTY
  MILAM COUNTY

AT 551 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS IDENTIFIED
STRONG EASTERLY WINDS ASSOCIATED WITH THE BACK EDGE OF A RAIN AND
THUNDERSTORM COMPLEX.  THROUGH 7 AM...EAST WINDS MAY BRIEFLY
INCREASE TO AROUND 30 MPH WITH GUSTS AS HIGH AS 50 MPH. AT 550
AM...TEMPLE REPORTED A WIND GUST TO 48 MPH.

LAT...LON 3045 9717 3073 9650 3071 9664 3225 9711
      3147 9746 3110 9753

92
Local storm report, Mar 12, 6:35 AM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
635 AM CDT MON MAR 12 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     FLASH FLOOD      GROESBECK               31.52N  96.53W
03/12/2007                   LIMESTONE          TX   LAW ENFORCEMENT

            S.O. REPORTS WATER OVER FM 937 AND IN CERTAIN AREAS
            ALONG FM 39 (S OF MEXIA)
Local storm report, Mar 12, 6:38 AM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
638 AM CDT MON MAR 12 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 AM     FLASH FLOOD      HEARNE                  30.88N  96.59W
03/12/2007                   ROBERTSON          TX   LAW ENFORCEMENT

            S.O. REPORTS SEVERAL FM ROADS FLOODED IN AND AROUND
            HEARNE AND HWY 79 FLOODED NEAR NAVASOTA RIVER
Local storm report, Mar 12, 6:41 AM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
641 AM CDT MON MAR 12 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 AM     FLASH FLOOD      TEAGUE                  31.63N  96.28W
03/12/2007                   FREESTONE          TX   LAW ENFORCEMENT

            S.O REPORTS FLOODING IN TEAGUE AT HWY 84 & FM 1366 AND
            CAR SUBMERGED AT HWY 75N & FM 80 (N OF FAIRFIELD)
Local storm report, Mar 12, 7:34 AM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
734 AM CDT MON MAR 12 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      7 SE MARLIN             31.24N  96.81W
03/12/2007                   FALLS              TX   LAW ENFORCEMENT

            S.O. REPORTS SEVERAL LOW WATER CROSSINGS AND FM ROADS
            FLOODED IN SE PARTS OF COUNTY

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 3:36 AM CDTSpecial Weather StatementFWDHood, Palo Pinto, Parker, Wise24 min
Mar 12, 4:12 AM CDTSpecial Weather StatementFWDBell, Bosque, Hill, Johnson, McLennan, Tarrant93 min
Mar 12, 4:31 AM CDTFlash Flood WarningFWDRobertson3 hr
Mar 12, 4:42 AM CDTFlash Flood WarningFWDFalls3 hr
Mar 12, 5:36 AM CDTFlash Flood WarningFWDLeon, Limestone114 min
Mar 12, 5:51 AM CDTSpecial Weather StatementFWDBell, Falls, Hill, McLennan, Milam54 min
Mar 12, 6:07 AM CDTFlash Flood WarningFWDFreestone, Navarro3 hr
Mar 12, 7:04 AM CDTFlash Flood WarningFWDAnderson, Henderson3 hr
Mar 12, 7:27 AM CDTFlash Flood WarningFWDLeon, Limestone48 min
Mar 12, 8:58 AM CDTFlash Flood WarningFWDFreestone, Navarro107 min
Mar 12, 9:53 AM CDTFlash Flood WarningFWDAnderson, Henderson2 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.